# SDR DL72S961154

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN NR 2 ENG INLET OUTER SKIN 3 FT FROM INLET LIP, 2 FT UP FROM FUSELAGE SKIN LT SIDE.  REPAIRED PER M/M 54-30-0 FIG 801.
